# SDR 20010426CW023

- Difficulty date: February 5, 2001
- Submitted: April 26, 2001
- Operation: General aviation
- Aircraft: N90193
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52000A20P
- Part serial: 52976949
- Condition: Cracked
- Location: Engine
- Part time: 1,801 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEADS CRACKED ON INTAKE SIDE ON EXTERIOR OR ADJACENT INTAKE SEAT.  UNLIKE MANY OTHER CRACKED MILLINEUM CYLINDERS THESE WERE ALSO CRACKED ON THE EXHAUST SIDE VISIBLE FROM OUTSIDE BETWEEN FINS 18 TO 20.  SERIAL NUMBERS:  52L976947,  52L976948,  (52L976949),  52L976950,  52L976957,  52L976958.
